# SDR F3LA200100092

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 27,792 hours, 11,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, FLIGHT CREW REPORTED NOSE GEAR RED LIGHT ILLUMINATED AND REMAINED ILLUMINATED THROUGHOUT NORMAL AND MANUAL GEAR ACTUATION.  MAINTENANCE REPLACED SENSORS S-485 AND S-486 PER MM 32-61-41 AND WDM 32-64-01.  PERFORMED SYSTEM CHECKS PER MM 32-33-00 AND CHECKED NORMAL.
